MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. CRAINIAL DRILL BIT; CRANIAL DRILL BIT

AD-TECH MEDICAL INSTRUMENT CORP. CRAINIAL DRILL BIT; CRANIAL DRILL BIT
Model Number DDK2-2.4-30X
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, ad-tech medical was notified that a drill bit broke during placement of the last electrode.

Brand Name
CRAINIAL DRILL BIT
Common Device Name
CRANIAL DRILL BIT
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
MDR Report Key11056308
Report Number2183456-2020-00028
Device Sequence Number3311221
Product Code HBE
UDI-Device Identifier00841823101167
UDI-Public(01)00841823101167(17)210501(10)0131711208140713
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDDK2-2.4-30X
Device Catalogue NumberDDK2-2.4-30X
Device Lot Number208140713
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1